# SDR TRAX200600917

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 8,355 hours, 7,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR ANCHOR FITTING CRACKED; REFER TO DML 065626.  REMOVED PAX DOOR AFT ANCHOR FITTING AS REQUIRED IAW CRJ 200 AMM 52-11-17.  OK TO INSTALL NEW ANCHOR FITTING. INSTALLED NEW ANCHOR FITTING FOR AFT OF PAX DOOR AS REQUIRED IAW CRJ 200 AMM 52-11-17.  INSTALLED SERVICEABLE P/N 601R38074-5, PO  ASA070.  (CLOSED 11/06/06)
